# SDR SIMA202002918004

- Difficulty date: February 18, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Fwd Eng Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE FWD YOKE LWR FWD FITTING CRACKED.  REMOVED AND INSTALLED A  SERVICABLE LT FWD YOKE LWR FWD FITTING IAW EO ERS-EM-54MR-698.
